# SDR SWIA200413074

- Difficulty date: March 14, 2004
- Submitted: March 26, 2004
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 5,609 hours, 4,977 cycles
- Engine: Ge CF343B1
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 83963
- Part serial: 918
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 2,731 hours, 2,430 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING IN BIL, STAB CH 1 INOP STATUS MESSAGE.  REMOVED AND REPLACED HSTA AND MCU IAW CL 600 MM 27-42-01.  OPS CHECKS GOOD.  MCU P/N 7062-3, S/N OFF  943.
